# SDR UPS07449459

- Difficulty date: February 10, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 880 TENSION TIE ATTACHMENT AREA NR 13 FASTENER HOLE CRACK AT FRAME WEB THRU THICKNESS APPROX .0625 INCH.  M/D RIGHT BS 880 TENSION TIE ATTACH FRAME AT STR 6R TO STR 12R REPAIRED AS PER RS R53-25-35752 AND UPS EO B747-5310-26133.
